# SDR 03FDEA01021

- Difficulty date: June 25, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD T/E FLAP, FWD OUTBOARD HINGE FITTING FOUND HYDRAULIC ACTUATOR ASSEMBLY MOUNT HOLE INBOARD SIDE WITH CORROSION (WING SIDE   FITTING).  REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-69356 WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - LEFT OUTBOARD FLAP OUTBOARD HINGE BRACKET REPAIRS.
